# SDR R61A201405270707

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 25,560 hours, 19,069 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop
- Part number: 17068177904
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND THE LOWEST TWO DOOR STOPS ON FWD SERVICE DOOR FWD EDGE CORRODED.  MAINTENANCE R & R  DOOR STOPS HARDWARE IAW AMM 52-41-23.
